Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 225, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 5:31 PM EDT for Carroll County, Haralson County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2023, 5:31 PM EDT (21:31 UTC)
- Expired
- Jun 25, 2023, 6:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Haralson County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:25 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
711
WUUS52 KFFC 252131
SVRFFC
GAC045-143-252200-
/O.NEW.KFFC.SV.W.0225.230625T2131Z-230625T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
531 PM EDT Sun Jun 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Haralson County in northwestern Georgia...
West central Carroll County in northwestern Georgia...
* Until 600 PM EDT.
* At 531 PM EDT, a severe thunderstorm was located over Tallapoosa,
or 9 miles southwest of Buchanan, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Buchanan, Bremen, Tallapoosa, Mount Zion and Waco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3380 8518 3370 8516 3360 8522 3363 8533
3380 8537
TIME...MOT...LOC 2131Z 282DEG 18KT 3373 8533
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:39 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 25, 3:39 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 339 PM EDT Sun Jun 25 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 338 PM EDT Sun Jun 25 2023 The MCS that has been discussed over the last several days has transpired and is currently making its way through Tennessee while thunderstorms are also beginning to fire across northern Alabama. As is typical for summertime convective complexes, guidance has had quite varying solutions on its evolution. While considerable uncertainty has plagued this forecast over the last couple of days, strong enough signals in the trends have given some degree of confidence that the areas along and north of I-85 will incur the most impacts from the MCS this afternoon and evening before it fizzles out over central Georgia. While the best instability is to our west, SBCAPE around 1000-2000 J/kg across north and west Georgia (with a few pockets above 2000 J/kg over far northwest Georgia), DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will result in concerns over damaging wind gusts up to 60 mph and quarter sized hail in the strongest storms this afternoon and evening. SPC has appropriately placed the areas along and north of I-85 in a Slight Risk for severe storms with a Marginal Risk extending further southeast between I-85 and a line from Stewart County to Warren County. At the time of writing, a Severe Thunderstorm Watch has been issued for several counties in North Georgia where additional counties downstream may be added depending on how the severe threat evolves. While it remains to be seen how the round of thunderstorms this afternoon and evening will play out exactly, there is growing confidence that the next push during the early morning hours could produce isolated showers and thunderstorms during the morning commute for the metro areas. As the front continues to make its way further south throughout the day, areas primarily along and south of I-85 tomorrow afternoon could see strong to severe thunderstorms with the metro Atlanta area remaining on the northern fringe of the potential thunderstorm activity tomorrow. Instability tomorrow afternoon will be favorable to support updrafts with widespread 1500- 2000 J/kg of SBCAPE over the forecast area and lapse rates again trending between 6.5-7.5 C/km. For now, nearly the entire CWA with the exception of a small area in northwest Georgia is included in a Marginal Risk for severe storms on Monday where damaging wind gusts and quarter sized hail will again be the primary hazards. While confidence has increased in the potential for isolated to scattered showers and storms tomorrow, have limited PoPs to a high end chance as recent trends have backed off on widespread coverage. KAL && .LONG TERM... (Tuesday morning through next Saturday) Issued at 338 PM EDT Sun Jun 25 2023 As the long term period begins on Tuesday, an amplified mid level ridge will be positioned over the central CONUS, extending as far north as southern Canada. An occluded low pressure system will also be centered over the Great Lakes, with troughing extending south and east along the Atlantic coast. This synoptic setup will keep Georgia underneath northwesterly flow aloft between these two features. On Tuesday, the cold front extending from the aforementioned low will sink into south-central Georgia, while surface high pressure meanwhile builds into the eastern CONUS. While there is not expected to be much impact on high temperatures behind the front (with afternoon highs reaching into the upper 80s to low 90s on Tuesday), dewpoints are expected to drop into the low 60s across north Georgia. Chances for isolated to scattered showers and thunderstorms are expected to be confined to central Georgia, closest to the frontal boundary, on Tuesday afternoon. Dewpoints will be fairly low for this time of the year on Wednesday, but temperatures will begin to gradually warm, with afternoon highs a couple of degrees warmer than Tuesday. Mid-range guidance indicates that that a couple of disturbances traversing the NW flow could move through the Deep South, which could help support thunderstorm development in spite of the relatively dry surface conditions. At this time, PoPs remain low on Wednesday as these disturbances are progged to stay to the west of Georgia and subsidence of drier air aloft will also serve to limit diurnally- driven convection. However, remember that the northwesterly upper flow will remain active through the end of the week, and is notorious for surprises this time of the year that are not well- resolved by synoptic models. Low-level ridging will build eastward into the forecast area on Thursday and Friday, pushing the old frontal boundary back to the north as a warm front and continuing the warming trend through the end of the period. By the end of the work week and into the weekend, high temperatures are forecast to range from 5-10 degrees above climatological normals. Temperatures are currently anticipated to be hottest on Friday afternoon - in the upper 90s across the majority of the area. Furthermore, heat index values during this time could reach or exceed Heat Advisory criteria, especially in central Georgia. With these hot temperatures and dewpoints recovering into the upper 60s to low 70s, better coverage of diurnally-driven thunderstorms will be favored late in the week and going into next weekend. King && .AVIATION... (18Z TAFS) Issued at 211 PM EDT Sun Jun 25 2023 VFR conditions anticipated throughout this TAF cycle. TSRA generally between 20-02Z for the metro sites with CSG timing between 00-04Z with a complex of storms. VCSH after 06Z for northern sites with TSRA between 08-14Z with later timing for MCN/CSG between 12 and 18Z as a front approaches. W winds between 5 an 10KT could gust up to 25KT in storms. //ATL Confidence...18Z Update... Medium confidence on this evening's TSRA. Low confidence on TSRA tomorrow morning. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 69 90 / 20 50 30 0 Atlanta 71 89 71 90 / 40 50 30 0 Blairsville 64 84 61 82 / 50 40 30 0 Cartersville 68 90 67 90 / 50 50 20 0 Columbus 72 91 73 93 / 40 50 40 20 Gainesville 70 88 69 87 / 30 40 30 0 Macon 72 92 72 93 / 10 50 40 10 Rome 69 92 67 91 / 50 40 10 0 Peachtree City 69 90 69 91 / 30 50 30 10 Vidalia 73 92 74 92 / 10 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KAL LONG TERM....King AVIATION...KAL
Hazardous weather outlook, Jun 25, 3:35 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 335 PM EDT Sun Jun 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 335 PM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch has been issued for portions of far north and northwest Georgia and will remain in effect until 8 PM EDT. A large cluster of showers and thunderstorms is moving into far northwest Georgia, and is expected to drop southeast across much of north and central Georgia this afternoon into the evening hours. At this time, the highest potential for any strong to severe thunderstorms looks to be roughly along and west of the Interstate 85 corridor. Frequent lightning, gusty winds and locally heavy rainfall will be likely within any storms that occur. The primary severe weather hazards would be damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another round of thunderstorms is expected on Monday ahead of and along a cold front. Some storms may become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. Isolated thunderstorms will be possible in the afternoon and evening Thursday and Friday, followed by scattered through Saturday. Hot and humid conditions Thursday through Saturday will lead to heat index values over 100 degrees across the majority of the area, and over 105 degrees in portions of central Georgia. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 25, 3:41 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
341 PM EDT Sun Jun 25 2023
GAZ006-008-009-252015-
Union GA-Towns GA-Fannin GA-
341 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of Towns, Union and
eastern Fannin Counties through 415 PM EDT...
At 341 PM EDT, a line of strong thunderstorms was along a line
extending from Loving to Hiawassee, and moving south at 25 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Blairsville, Young Harris, Suches, Blue Mountain Shelter,
Gumlog, Loving, Titus, Jones Creek, Woods Hole Shelter, Low Gap
Shelter, Vogel State Park, Plum Orchard Gap Shelter, Gaddistown,
Hemp, Margret, Brasstown Bald, Nottely Dam, Hurst and Ivy Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3482 8365 3481 8367 3479 8370
3480 8375 3478 8382 3472 8384 3474 8394
3472 8398 3468 8399 3467 8403 3464 8404
3466 8413 3462 8418 3499 8423 3499 8355
TIME...MOT...LOC 1941Z 352DEG 22KT 3491 8423 3496 8372
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Jun 25, 4:16 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sun Jun 25 2023
GAZ006-008-009-014>016-252045-
Dawson GA-Union GA-Towns GA-White GA-Lumpkin GA-Fannin GA-
416 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of south central Towns,
Lumpkin, White, central Dawson, southern Union and southeastern
Fannin Counties through 445 PM EDT...
At 415 PM EDT, a line of strong thunderstorms was along a line
extending from near Batesville to Dial, and moving southeast at 25
mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Cleveland, Helen, Suches, Unicoi State Park, Robertstown,
Blue Mountain Shelter, Mossy Creek, Woods Hole Shelter, Low Gap
Shelter, Vogel State Park, Anna Ruby Falls, Leaf, Turners Corner,
Sautee, Gaddistown, Qualatchee Lake, Margret, Camp Merrill and
Whitley Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
&&
LAT...LON 3482 8365 3480 8368 3477 8363 3473 8362
3465 8366 3462 8364 3460 8364 3454 8362
3450 8367 3450 8378 3452 8379 3450 8379
3450 8384 3449 8386 3447 8416 3452 8417
3454 8419 3461 8418 3480 8421 3484 8366
TIME...MOT...LOC 2015Z 319DEG 22KT 3480 8363 3477 8421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightLocal storm report, Jun 25, 4:22 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
422 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tstm Wnd Dmg 2 NNE Crandall 34.89N 84.73W
06/25/2023 Murray GA Public
Large tree limbs (>2 in in diameter)
reported down.
&&Local storm report, Jun 25, 4:25 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
425 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Tstm Wnd Dmg 2 WSW Morganton 34.86N 84.28W
06/25/2023 Fannin GA Public
Tree reported down.
&&Special weather statement, Jun 25, 5:21 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT Sun Jun 25 2023
GAZ041-042-252130-
Haralson GA-Carroll GA-
521 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of southwestern
Haralson and west central Carroll Counties through 530 PM EDT...
At 521 PM EDT, a strong thunderstorm was near Muscadine, or 10 miles
southwest of Buchanan, moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Buchanan, Bremen, Tallapoosa, Mount Zion, Waco and Bowdon Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Georgia.
&&
LAT...LON 3381 8513 3370 8512 3356 8521 3360 8533
3381 8537
TIME...MOT...LOC 2121Z 277DEG 20KT 3372 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 25, 5:28 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
528 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM Tstm Wnd Dmg 2 WSW Cleveland 34.59N 83.79W
06/25/2023 White GA Public
Numerous tress reported down along Hwy 115
in the area of Town Creek Rd.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Whitfield | 38 min |
| Jun 25, 3:41 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 25, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Jun 25, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Fannin, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 25, 4:16 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 29 min |
| Jun 25, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union, White | 52 min |
| Jun 25, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 46 min |
| Jun 25, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Hall, Lumpkin, White | 51 min |
| Jun 25, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Cherokee, Gilmer, Gordon, Murray and 2 more | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Floyd, Fulton | 46 min |
| Jun 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 1 more | 45 min |
| Jun 25, 5:21 PM EDT | Special Weather Statement | FFC | Haralson | 9 min |
| Jun 25, 5:34 PM EDT | Flash Flood Warning | FFC | Catoosa, Walker | 2 hr |
| Jun 25, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Clarke, DeKalb, Forsyth and 5 more | 32 min |
| Jun 25, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Polk | 42 min |
| Jun 25, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 11 more | 60 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Morgan, Oconee and 2 more | 38 min |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Polk | 39 min |
| Jun 25, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Newton and 2 more | 43 min |
| Jun 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Walton | 53 min |
| Jun 25, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Crawford, Fulton, Heard, Monroe | 49 min |
| Jun 25, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fayette, Fulton, Henry and 2 more | 34 min |
| Jun 25, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 33 min |
| Jun 25, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Jones and 7 more | 65 min |
| Jun 25, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 56 min |
| Jun 25, 7:30 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam, Taliaferro, Warren | 30 min |
| Jun 25, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Talbot and 2 more | 48 min |
| Jun 25, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 43 min |
| Jun 25, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Twiggs, Warren, Washington, Wilkinson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.